Acne and discoloration in inner thighs near genitals
I have acne in my upper inner thigh area just below the genitals but not on the genitals themselves just the thigh area right beneath.
It started at puberty and has never gone away, i've never sought medical help for it either.
The skin there has lots of blackheads and sometimes more painful spots which hurt when walking when the legs rub together, and go away eventually after they grow and the pus comes out, which usually takes weeks from when they start.
The skin is also very discolored, I am of asian origin so my skin is light brown creamy colour, but in the upper inner thighs where the acne is it is completely black, which because of the contrast to the skin on the rest of my body makes it very noticible were I to wear something short.
I'm a little overweight and i've noticed when overweight it is worse and it reduces when i'm eating healthier and at a good weight for my body, but still it never quite goes away...
I have tried homeopathy sites and used products like thuja but to to effect, I have gone to the point of OCD with hygiene thinking its because I don't wash enough but its not that as i'm a very clean person, i'm 27 now and have been living with it for 15yrs, pls help!
It is becoming unbearable emotionally, i can't hold a relationship down because i'm worried when we get intimate he might see the acne down there, I always insist on the light off and avoid him touching me there which is making me so upset, I just want to be able to be FREE, I feel like such a freak! When on holiday I was on the beach in my jeans, I couldn't sunbathe because I can't wear a bikini in fear of exposure, I don't know how many more yrs of this I can take, it feels like i'm losing the best yrs of my life to the insecurity stemming from this acne.
I want to approach my GP about it but feel so ugly down there can't bear for anyone to see it, still I know that might be my only option left.
Does anyone know of any effective method of treatment for this???
From the symptoms that you have mentioned,they sound like infected hair follicles and boils and the blackened skin is due to post inflammatory hyperpigmentation. Pls keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove.Avoid any kind of cosmetics. Topical antibiotics such as mupirocin or neomycin containing ointment are also useful.In case the symptoms persist then oral antibiotics may be needed.
As for the discolored skin, you can try various skin creams like hydroquinone, azelaic acid, corticosteroids and tretinoin cream.Apply hydroquinone cream on the scars and it should go away in a few days to months.If it still persists then you can go in for laser treatment, Chemical peeling or microdermabrasion. Avoid picking, harsh scrubbing, and abrasive treatments unless prescribed by a dermatologist during this period.
Hope it helps.Take care and pls do keep me posted if you have any additional queries.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.